# SDR 98ZZZX872

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shroud Spring
- Part number: LW14995
- Condition: Failed
- Location: Pushrod Tube
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE PUSHROD SHROUD TUBE SPRING RETAINER LOCATED UNDER THE VALVE COVER BROKE, AFTER ABOUT 8 HOURS OF SERVICE, ALLOWING THE SHROUD TUBE TO MOVE AND CREATE EXCESSIVE OIL LEAKAGE.
